Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    guns626 is offline Associate Member
    Join Date
    Oct 2004
    Location
    In The Pink!!!!!
    Posts
    424

    Trouble with D-bol

    Hey bros, I ran a Test and d-bol cycle, running the d-bol at 30mg/day. I had horrible sides from it, mainly high BP. Headaches and nosebleeds as a result of the raised bp. My question is should I just stay clear of it for ever or do you think if I lowered the dose say to 20mg/day I would be alright. Thanks

  2. #2
    icewind's Avatar
    icewind is offline Associate Member
    Join Date
    Sep 2004
    Location
    Nowhere
    Posts
    262
    How do you know it's D-bol that's causing the high blood pressure ?!?

    It could be from the test too or simply the combination....what's your dosage for test?

    yeah...you could try lowering the dosage

  3. #3
    worldtraveln's Avatar
    worldtraveln is offline Associate Member
    Join Date
    Jul 2004
    Posts
    214
    Dbol has a short half life you could try it again at a lower dose and if you get the same sides just quit.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •